• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
* * * * * 1 votes

Erectile Dysfunction after 2 years of poping nootropics like candy

nootropics

  • Please log in to reply
12 replies to this topic
⌛⇒ write a quiz!

#1 Coffeee

  • Guest
  • 162 posts
  • -37
  • Location:CT

Posted 10 March 2014 - 05:56 AM


I poped nootropics like candy for 2 years, towards the end of 2 years i started poping piracetam and one time i poped this pramiracetam. That same night I could not get my wood hard for my girl.

For the next 10 times we attempted sex, i finished within like 2 strokes. I was cumming super fast. She left me after that.

Now 5 months later i dont have morning wood anymore, very rarley i have it, i have to wank myself watching p for a few minutes for it to get hard as before i would be a stiff flagpole even when i didnt want it to be up.


This really kicks me in the face.

Alot of fools yell troll at me for the wierdest of reasons for posting this topic. Do we a favor if your just going to go nutty hollering troll save your precious 30 seconds and go view another post.

My question is: Did i fry something in my brain that permanently damaged it?

Its been about 4-5 months that i havent taken any supplements really just seeing if my brain can go back to normal, i went to the doctor and they said my FSH was half of what it should be, i was worried that it may be a brain tumor being that ED and low FSH level is a sign of a brain tumor. I am going to call the doctors later today to get an appointment to see if i could get a brain scan to check it out.

Urologists told me that testosterone was ok and to pop argenine.

im only 26 not trying to rely on pills for that.

THANKS!

Edited by Coffeee, 10 March 2014 - 06:00 AM.

  • dislike x 1
  • like x 1

#2 PWAIN

  • Guest
  • 1,288 posts
  • 241
  • Location:Melbourne

Posted 10 March 2014 - 09:31 AM

26 is a bit young for it to be a problem. Maybe try Cialis or Viagra and see if that works. Doesn't mean you have to keep taking it but at least you may be able to rule out one mechanism.

sponsored ad

  • Advert
Rent this spot in Nootropics Topics to support Longecity (this will replace the google ad).

#3 BigJohn

  • Guest
  • 127 posts
  • 21
  • Location:Canada

Posted 10 March 2014 - 03:24 PM

The fact that you are stressing out about it doesn't help out. Anxiety only makes ED worse. Most of the time (especially when you are a healthy young male) ED is due to anxiety. I suggest getting viagra or something like viagra and using a little bit of it just to get your confidence back up, and then slowly lower your doses until you get your "mojo" back. Sometimes a bit of "mojo" is all you need. I cycle nootropics during the year. I take them for 8 months, then I'm off them for 4 months. Hope this helps. Obviously you don't wanna be on ED pills for good, but trust me you need a little mojo boost. Also, what nootropics were you taking, just Pram and piracetam?

Edited by BigJohn, 10 March 2014 - 03:26 PM.

  • Agree x 1

#4 Coffeee

  • Topic Starter
  • Guest
  • 162 posts
  • -37
  • Location:CT

Posted 10 March 2014 - 04:56 PM

The fact that you are stressing out about it doesn't help out. Anxiety only makes ED worse. Most of the time (especially when you are a healthy young male) ED is due to anxiety. I suggest getting viagra or something like viagra and using a little bit of it just to get your confidence back up, and then slowly lower your doses until you get your "mojo" back. Sometimes a bit of "mojo" is all you need. I cycle nootropics during the year. I take them for 8 months, then I'm off them for 4 months. Hope this helps. Obviously you don't wanna be on ED pills for good, but trust me you need a little mojo boost. Also, what nootropics were you taking, just Pram and piracetam?



those two are the ones i was taking and i noticed the change.

#5 platypus

  • Member
  • 2,307 posts
  • 237
  • Location:Italy

Posted 10 March 2014 - 05:00 PM

What makes you think this has anything to do with the nootropics you took? have you found any case studies in the medical literature with corresponding problems caused by these drugs?

#6 brookmesfin

  • Guest
  • 18 posts
  • 6
  • Location:Columbus, OH
  • NO

Posted 10 March 2014 - 09:07 PM

Like the other responders, I will also state that this could be any number of things, from an unhealthy diet, anxiety, current view on how your life is going, to physical fitness.

#7 Muad'Dib

  • Guest
  • 36 posts
  • 10
  • Location:Arrakis

Posted 10 March 2014 - 09:37 PM

Check out this tread http://www.longecity...theorycrafting/

CDP choline restored his piracetam induced erectile dysfunction.

#8 eon

  • Guest
  • 1,366 posts
  • 94
  • Location:United States
  • NO

Posted 11 March 2014 - 05:53 AM

The OP perhaps never used a choline source as usually recommended when taking a racetam. Not sure combining pramiracetam and piracetam together was even a good idea considering pramiracetam is like a concentrated version of piracetam which means it is stronger at lower dosage. These things peak in just weeks, not months! So for anyone to "pop it" like candy for 2 years is over doing it. It's not like you're building a spaceship to the sun. Take it easy.

Edited by eon, 11 March 2014 - 05:54 AM.


#9 andrea23

  • Guest
  • 82 posts
  • 3
  • Location:Italy

Posted 14 March 2014 - 12:46 AM

http://www.longecity...m-pramiracetam/

Pramiracetam for most users was safe, in you and the other user in the link probably make manifest a hide problem, imho

Edited by andrea23, 14 March 2014 - 12:49 AM.


#10 Coffeee

  • Topic Starter
  • Guest
  • 162 posts
  • -37
  • Location:CT

Posted 16 March 2014 - 08:30 AM

turns out it may be this thing called a bag of worms in your nuts i can feel it on my right nut

Edited by Coffeee, 16 March 2014 - 08:36 AM.


#11 Coffeee

  • Topic Starter
  • Guest
  • 162 posts
  • -37
  • Location:CT

Posted 24 March 2014 - 01:23 AM

turns out it may be this thing called a bag of worms in your nuts i can feel it on my right nut



turns out it was not a varicole taking some himalayan supplements now see how that goes

#12 Maxpower

  • Guest
  • 79 posts
  • 8
  • Location:Where work takes me.
  • NO

Posted 24 March 2014 - 09:02 AM

As someone who is very new to Nootropics, this subject is something I have been thinking about. After less than 2 months trying nootropics, lower libido is something I picked up on before I read about it. I suspect Noopept affected me more than others, as I have since read is not uncommon. I was previously hoping to use Noopept as my regular day to day supplement, but will now mainly use it when I am travelling away for work. The reduced distraction might actually be beneficial when away from home!

Which other noots (or choline sources) apart from Oxi, are known to possibly improve libido?

sponsored ad

  • Advert
Rent this spot in Nootropics Topics to support Longecity (this will replace the google ad).

#13 nowayout

  • Guest
  • 2,946 posts
  • 436
  • Location:Earth

Posted 24 March 2014 - 09:44 AM

Try stopping the nootropics. ED tends to be a marker for cardiovascular problems. These drugs have not been on the market for long enough to know all long term sides in all people, especially when taken "like candy." People used to get along fine without them for millennia, you know, so you'll be fine without them.





Also tagged with one or more of these keywords: nootropics

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users